De Rivas Bravo A, Menchén Viso B, Folguera Olías C, Sánchez Guerrero A
Hospital Universitario Puerta de Hierro Majadahonda. Majadahonda. Madrid (España)
Rev. OFIL 2016, 26;3:225-226
Fecha de recepción: 4/11/2015 – Fecha de aceptación: 6/6/2016
Topical tacrolimus is an immunomodulator drug, calcineurin inhibitor, which is indicated in atopic dermatitis.
Despite the low potential of interactions presented by this drug, alcohol intolerance has been described in up to 7% patients, with symptoms which are similar with those presented in food allergy.
We describe a case of a patient diagnosed with topical dermatitis, who experienced, 2 weeks after starting treatment with tacrolimus 0.1% ointment, intense flushing after the consumption, in two different times, of a small amount of alcohol, which solved spontaneously after the cessation of the intake.
This interaction is rarely known, and patients not are usually warned of that, probably due to the low frequency, despite the significant relevance of the symptoms, which could be mistaken with food allergy and lead into emergency visits and unnecessary tests.
Key Words: Topical tacrolimus, alcohol, interaction, flushing, calcineurin inhibitor.
Ana de Rivas Bravo
Hospital Universitario Puerta de Hierro Majadahonda
C/Manuel de Falla, 1
28222 Majadahonda (Madrid)
Correo electrónico: firstname.lastname@example.org
Download full PDF file: Interacción entre tacrólimus tópico y alcohol. A propósito de un caso